Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 983830, 7 pages
Research Article

On Connected m-HPK-Residual Graphs

College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongwen Road, Nan'an District, Chongqing 400065, China

Received 27 November 2012; Revised 20 January 2013; Accepted 22 January 2013

Academic Editor: Pantelimon Stǎnicǎ

Copyright © 2013 Huiming Duan and Yonghong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiming Duan and Yonghong Li, “On Connected m-HPK-Residual Graphs,” Journal of Discrete Mathematics, vol. 2013, Article ID 983830, 7 pages, 2013.